RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 80–94 (Mi tm3641)  

This article is cited in 12 scientific papers (total in 12 papers)

Geometric realizations of quiver algebras

D. O. Orlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We construct strong exceptional collections of vector bundles on smooth projective varieties that have a prescribed endomorphism algebra. We prove that the construction problem always has a solution. We consider some applications to noncommutative projective planes and to the quiver connected with the three-point Ising function.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030073

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 70–83

Bibliographic databases:

ArXiv: 1503.03174
UDC: 512.7
Received: March 15, 2015

Citation: D. O. Orlov, “Geometric realizations of quiver algebras”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 80–94; Proc. Steklov Inst. Math., 290:1 (2015), 70–83

Citation in format AMSBIB
\Bibitem{Orl15}
\by D.~O.~Orlov
\paper Geometric realizations of quiver algebras
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 80--94
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3641}
\crossref{https://doi.org/10.1134/S0371968515030073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3488782}
\zmath{https://zbmath.org/?q=an:06527075}
\elib{http://elibrary.ru/item.asp?id=24045393}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 70--83
\crossref{https://doi.org/10.1134/S0081543815060073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500007}
\elib{http://elibrary.ru/item.asp?id=24962278}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944674382}


Linking options:
  • http://mi.mathnet.ru/eng/tm3641
  • https://doi.org/10.1134/S0371968515030073
  • http://mi.mathnet.ru/eng/tm/v290/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Russian Math. Surveys, 71:3 (2016), 594–596  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. D. O. Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet  crossref  scopus
    3. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. S. Gorchinskiy, “Integral Chow motives of threefolds with $K$-motives of unit type”, Bull. Korean. Math. Soc., 54:5 (2017), 1827–1849  crossref  mathscinet  isi  scopus
    5. P. Belmans, T. Raedschelders, “Embeddings of algebras in derived categories of surfaces”, Proc. Amer. Math. Soc., 145:7 (2017), 2757–2770  crossref  mathscinet  zmath  isi  scopus
    6. M. Kalck, “Derived categories of quasi-hereditary algebras and their derived composition series”, Representation Theory - Current Trends and Perspectives, EMS Ser. Congr. Rep., eds. H. Krause, P. Littelmann, G. Malle, K. H. Neeb, C. Schweigert, Eur. Math. Soc., 2017, 269–308  mathscinet  zmath  isi
    7. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. L. Chekhov, M. Mazzocco, “Colliding holes in Riemann surfaces and quantum cluster algebras”, Nonlinearity, 31:1 (2018), 54–107  crossref  mathscinet  zmath  isi  scopus
    9. P. Belmans, D. Presotto, “Construction of non-commutative surfaces with exceptional collections of length 4”, J. Lond. Math. Soc.-Second Ser., 98:1 (2018), 85–103  crossref  zmath  isi  scopus
    10. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  adsnasa  isi  elib
    11. Ballico E., Barmeier S., Gasparim E., Grama L., San Martin L.A.B., “A Lie Theoretical Construction of a Landau-Ginzburg Model Without Projective Mirrors”, Manuscr. Math., 158:1-2 (2019), 85–101  crossref  mathscinet  zmath  isi
    12. Belmans P., Fu L., Raedschelders T., “Hilbert Squares: Derived Categories and Deformations”, Sel. Math.-New Ser., 25:3 (2019), UNSP 37  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:226
    Full text:8
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019